# SDR 2007UALA02587

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 46,070 hours, 29,105 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED IN 3 PLACES, 2 CRACKS ON FWD SIDE OF THE FRAME AT OUTBOARD LOWER CORNER AND INBOARD UPPER CORNER OF BOTTOM STOP FITTING AND THE THIRD CRACK IS ON AFT SIDE OF FRAME IN RADIOUS ADJACENT TO INBOARD UPPER CORNER OF BOTTOM STOP FITTING.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKS & ACCOMPLISHED ANGLE DOUBLER REPAIR.
